# SDR C2XA07RI090

- Difficulty date: October 15, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 21,835 hours, 16,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2216 - EWR - CREW REPORTED EMERGENCY EXIT LIGHT BY MAIN CABIN DOOR INOPERATIVE.  EWR MX PERFORMED OPERATIONAL TEST SUCCESSFULLY AND NO FAULT FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
